[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] highs..???

I don't know how new you are to pumping but here is a hint..when that high
with ketones and you do not know the cause- maybe the set up- don't keep
bolusing. If the site is no longer good you won't get the absoprtion. Take
a shot. Yes once in awhile a shot is still needed.
Then as your BGs continue to go down you can figure out what is going on.
But it does not pay to keep playing with a high BG when a shot will bring
it down.
What type of set-ups are you using? Take a shot to get those BGs down that
comes first.
I hope you will be feeling better soon.
And let us know how the new set-up is doing.
Sometimes we don't know what causes the high..sometimes it can be figured out.
Is your insulin ok? Try another bottle...
Take care and keep us posted .

At 08:18 AM 04/07/2000 -0400, you wrote:
>sigh..i have been doing so great until yest. 430 in the a.m. ketones..the 
>feeling of cotton mouth, tiredness ,crabby..the old me is back..what did i
>wrong changed the site on wed and the numbers looked great til yest morning 
>then took an incredible amount of bolus for high bs..245 at 1 a.m. bolused
>no ketones..then at 6 this morning.....the bs monster is back 425 high 
>ketones...i ripped out what appeared to be a great looking site and am 
>starting over...will i get answers as to why this has happened i am really 
>confused here..so another day of...coming down...hopefully.   gwen

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml